Affordable Access

Publisher Website

Extrapolation algorithm of compact ADI approximation for two-dimensional parabolic equation

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
219
Issue
6
Identifiers
DOI: 10.1016/j.amc.2012.09.006
Keywords
  • Richardson Extrapolation Algorithm
  • Compact Adi Scheme
  • Maximum Norm Convergence
  • Parabolic Equation
Disciplines
  • Computer Science

Abstract

Abstract In this paper, we propose a compact alternating direction implicit (ADI) scheme for solving the two-dimensional parabolic equation. The maximum norm convergence is proven, and the convergence rate is second-order in time and fourth-order in space. We develop a Richardson extrapolation algorithm to increase the accuracy to sixth-order both in time and space. Numerical experiments show the effectiveness of the method.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments